# SDR 99ZZZX4410

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23081018
- Condition: Failed
- Location: Engine
- Part time: 406 hours
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR FAILED WITH 405.6 HOURS TT.  BRUSH LENGTH FAIR TO GOOD.  NOT OIL OR FUEL SOAKED.  BEARINGS OK.  SUBMITTER SUGGESTED POSSIBLE INTERNAL SHORTING.
